Posted by: JJ | 2009-03-12

Hairloss after stopping the pill

Thank you for replying to my prev post. I stopped the pill Minerva and noticed alot of hairloss espec after washing my hair. The hair loss is more in front(fringe area) and on the sides of my head(above my ears) Ive had many tests done incl thyroid function, testosterone, androgens but all were normal. I do have insulin resistance for many years now, Im on glucopahage 850mg 2 x day. I also had a sterilisation done. Im 35 yrs old. The dr also checked my dhea and cortisol, he told me is shows Im stressed but did not give me any meds but the thing is I dont feel stressed Im actually a very happy person with all going well in my life except this horrible hair loss:)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Your hairloss can be due to no plausible explanation and usually resolves itself in a matter of months. You can however, consult a dermatologist to have tests done.

I apologise for not being able to be of more assistance.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.